# SDR AALA20120525031

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 68,072 hours, 35,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT HOLE OBLONGED ON UNDERSIDE OF BEAM AT STATION 218 (OUTBOARD MOUNT HOLE FOR NUMBER 2 SEAT TRACK).  INSTALLED OVER SIZED MOUNT BOLT IN SEAT TRACK TO FLOORBEAM HOLE PER AARD 51-60-00-01.
